# SDR AALA20121025002

- Difficulty date: October 19, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 69,089 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP IS BENT AND CRACKED AT EDGE OF LIGHTNING HOLE AT STATION 746.  REMOVED DAMAGE AND INSTALLED DOUBLER PER AARD 53-20-00-16.
